# SDR 52055

- Difficulty date: June 29, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N133YV
- Make and model: Beech 1900D
- Aircraft serial: UE133
- Aircraft time: 15,910 hours, 23,246 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Contaminated
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT BRAKES GO FLAT WHEN PRESSURE WAS APPLIED.  MAINTENANCE BLED THE BRAKES.  NO PARTS WERE USED, THEREFORE NO TEARDOWN REPORT WILL BE REQUIRED.
